Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@ohjason maybe get tested for Lyme disease? 


   
ReplyQuote
(@lindsay)
Active Member
Joined: 3 years ago
Posts: 9
 

Hi everyone,

I wanted to post again and let you know how I am doing. I am a 39 year old female, very healthy, no pre existing medical conditions. I got my first (and only) Moderna shot on May 19th. 48 hours later I was on a video call at work and was overcome with nausea and extreme dizziness. I thought it was from too many hours on the computer; however, over the next few days it got progressively worse. I experienced so many symptoms. Dizziness, horribly strange feeling in my head like I wasn’t attached to my body including feeling like I was drunk. I had major heart palpitations, extreme anxiety out of the blue, even when just reading a book. I had muscle aches, eye problems, tingling/numbness and itchy skin. Symptoms seemed to keep evolving. I was in really bad shape. The scariest was definitely the head feeling and unexplained anxiety. I have been to urgent care and repeatedly to my doctor. Thank goodness she did believe me. She said she was convinced it was a reaction to the vaccine. She did all sorts of tests and all kept coming back clear, all blood work and heart tests. She told me to rest, drink 3.5 litres of water per day, take my vitamins and limit caffeine and alcohol. I am now just 4 months post vaccine and over the last 3 weeks to a month my symptoms slowly started to decrease in their intensity and now I would say I am about 95% or more back to normal. I know how scary this is, I was terrified but I wanted you to all know that I am feeling almost like my old self again. My doctor told me that she thinks these symptoms can last anywhere from a couple of weeks to 6 to 8 months but that they would slowly go away. I am relieved to tell you that I am feeling better and there is hope for anyone still suffering these side effects. I do believe you should exhaust all tests to make sure nothing else is going on, but if it is this same type of symptoms that so many here are suffering from I am hopeful all of us will slowly return to ourselves. Sending love to you all and that your recovery is quick. Take care! 


   
vaxdJJ4-21, Angelina CQ, PfizerVictim and 17 people reacted
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@s-m-a how long did it take to get better? 


   
ReplyQuote
(@s-m-a)
Very Active Member
Joined: 3 years ago
Posts: 66
 

@twitch it took three months and two weeks before the worst of my symptoms, the constant dizzy spells, lessened to where I felt like I could say they were gone. I still had alot of the other symptoms, and still got a few migraines after that, but nothing like the 24/7 constant battle. I was not complacent either. Doctors. Tests. I'm still running tests and telling every doctor that will listen what happened and how long it lasted. It's a toss up if they believe it or not. But the only tests that have came back abnormally are the most recent ones for GI issues. Every test I had done for this reaction issue came back perfect, yet I had never felt worse in my life. And I had Covid. It really is a rare reaction that some of us go through. Maybe we have an allergic reaction or something, but it seems to be inflammation and it takes time for the body to normalize. And it is rare, although a lot more common than any organization is admitting. After all, there is almost 600 pages here of folks with the same symptoms, so it's not that rare. 


   
PfizerVictim, Angelina CQ, Jen and 7 people reacted
ReplyQuote
(@heatherxxo)
Active Member
Joined: 3 years ago
Posts: 22
 

@cherry101 Ive had bad vestibular symptoms as other bodily ones too,you're not alone! I had my first Pfizer 5 weeks ago and have had vertigo,nausea,pressure and pain in ears,noises In my ears,clogged hearing,pressure headache around my head,aswell as aches etc.My doc diagnosed vestibular neuronitis caused by the jab and said I'm the 7th person this past few weeks who he has diagnosed this too after getting the jab,he did prescribe me something for the symptoms but I decided not to take anything as I'm not happy putting anything else in my body at the minute,I'm just drinking lots of water,eating well and using the calm app.He was quite sure that it would settle in time and if hasn't i've to go back to him,I probably won't bother as from what I'm gathering from past posts it does eventually clear up and and tests are coming back clear.

 Maybe you should just have a speak with your doctor and see what they say? Its awful to read the amount of people suffering like this 😩 for what it's worth although I have these symptoms they have gotten a tiny bit better,think it's just a case of time,I know it's hard! lots of love ❣️


   
Angelina CQ, sivaslıdizy58, Cherry101 and 3 people reacted
ReplyQuote
(@heatherxxo)
Active Member
Joined: 3 years ago
Posts: 22
 

@isismadec  aww that's not a nice thing to have,I hope everything comes to a stop for you eventually.Have you lost any hearing with it? There should be more awareness and research with Meniere's to find better treatments i know someone who has it too and she has been so poorly at times and not much has helped,is Betahistine still the standard treatment? ❤️

 


   
ReplyQuote
(@heatherxxo)
Active Member
Joined: 3 years ago
Posts: 22
 

@rosmin2021 Hey Angel,its awful isn't it! have you had the ear pain? Don't think I've actually lost hearing but everything sounds blocked like its swollen inside my ears and I've got a dam extractor fan noise in my left ear the side I had my jab too,I could scream! 😩 keep trying to pop my ears it's so uncomfy!

Can't believe the amount of people suffering the same it's horrible they must of seen this in the trials surely,I know they mention dizziness,aches, nausea etc but they don't say it can go on for weeks!!

Ive only had bloods done and a basic neurological test and all was clear like everyone else's tests,so won't be bothering going back I don't think,it's just seems to need time!

How long have you felt like this,have you had any improvement at all? Did your ent think it would resolve over time? Sorry for the questions.

You're right it's been a nightmare.❤️


   
ReplyQuote
(@kathryns)
New Member
Joined: 3 years ago
Posts: 2
 

@chulapepe hi there I have just read your piece and the side effects I have are very similar. I am wondering how you have been and have they improved 


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@s-m-a thank you and I’m so happy for you 😊. How old are you? I’m 51


   
ReplyQuote
(@charsen)
Active Member
Joined: 3 years ago
Posts: 76
 

@s-m-a thank you for coming back to the forum with such positive progression with your health. God bless you. I hope your body will return to normal very soon. If you ever relapce, would you come back to the forum and let us know. Sending you positive thought and prayers for your full recovery very soon. 


   
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 3 years ago
Posts: 42
 

@heatherxxo thanks so much for your reply! I pray it soon dies down I can barely cook and clean and I feel so so low! I’ve been researching and someone has advised they were cured from a vitamin c combo with something else so I’ll try anything. I need to take something if anything that can help from my gp im on day 8 now and waiting on a call back from my doc! 

if anyone wants the vitamin c combo cure thing ? I can post it ! I’m not saying it works as I’m just starting it now. But anything worth a try x hope everyone is doing better xz 


   
Angelina CQ, Heatherxxo, Angelina CQ and 1 people reacted
ReplyQuote
(@nehru1)
Active Member
Joined: 3 years ago
Posts: 47
 

@mina I understand what you’re going through, I even wake up from sleeping and feel some sort of adrenaline rush which passes after a few seconds. 


   
Jen, Mina, Jen and 1 people reacted
ReplyQuote
(@kathryns)
New Member
Joined: 3 years ago
Posts: 2
 

Glad someone else has experience the vibration feeling!! I’m 6 weeks after the vaccine with different symthoms happening everyday. Has anyone’s sleep been affected? Mine has been going from anxiety riddled dreams to vibrating feeling. It’s very depressing 


   
ReplyQuote
(@charsen)
Active Member
Joined: 3 years ago
Posts: 76
 

@lindsay thank you for the update. I wish you a 100% recovery very soon. Im having thr same symptoms going into my week 8 with all rotating every day just like you described. Did you take any medication for your anxiety? If so, did it help? I am having hard time believing treating this ‘inflammotory’ reaction that triggers anxiety is hardly via drugs. My mind just doesnt get it but the adrenalin rushes and fight or flight i go thru every day is very real and bothersome and making me feel like delaying my recovery. 


   
Jen and Jen reacted
ReplyQuote
K
 K
(@k1000)
Very Active Member
Joined: 3 years ago
Posts: 54
 

@s-m-a 

thqnk you so much for sharing your story. It helps a lot. I have a question. What was the dosage of ivermectin that you were prescribed? How many times a week and for how long? How much do you weigh? Because I have one doctor who is obviously against vaccine prescribe me 18 milligram twice a week and I weigh 118. I stopped taking because I had another doctor tell me that what he was giving me was dangerous so I got confused. And about the SSRI . How did it help ? 


   
ReplyQuote
Page 561 / 1151